# SDR AALA2018122649002

- Difficulty date: December 19, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 52,384 hours, 21,755 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Distorted
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S L-1 WINDOW HAD A WAVY DISTORTION IN THE MID-REGION.  REPLACED THE WINDOW IAW MCM 2711.
